F-n-resolvable spaces and compactifications

Intissar Dahane, Lobna Dridi, Sami Lazaar

Abstract

A topological space is said to be resolvable if it is a union of
two disjoint dense subsets. More generally it is called n-resolvable if it is a union of n pairwise disjoint dense subsets. In this paper, we characterize topological spaces such that their reflections (resp., compactifications) are n-resolvable (resp., exactly-n-resolvable, strongly-exactly-n-resolvable), for some particular cases of reflections and compactifications.


Keywords

categories; functors; resolvable spaces; compactifications

Subject classification

54B30; 54D10; 46M15.

Full Text:

PDF

References

A. V. Arhangel'skii and A. J. Collins, On submaximal spaces, Topology Appl. 64 (1995), 219-241. https://doi.org/10.1016/0166-8641(94)00093-I

M. Al-Hajri and K. Belaid, Resolvable spaces and compactifications, Advances in Pure Mathematics 3 (2013), 365-367. https://doi.org/10.4236/apm.2013.33052

K. Belaid and L. Dridi, I-spaces, nodec spaces and compactifications, Topology Appl. 161 (2014), 196-205. https://doi.org/10.1016/j.topol.2013.10.021

K. Belaid, O. Echi and S. Lazaar, T(α,β)-space and Wallman compactification, International Journal of Mathematics and Mathematical Sciences 68 (2004), 3717-3735. https://doi.org/10.1155/S0161171204404050

K. Belaid, L. Dridi and O. Echi, Submaximal and door compactifications, Topology Appl. 158 (2011), 1969-1975. https://doi.org/10.1016/j.topol.2011.06.039

J. G. Ceder, On maximally resolvable spaces, Fund. Math. 55 (1964), 87-93. https://doi.org/10.4064/fm-55-1-87-93 https://doi.org/10.4064/fm-55-1-87-93

W. W. Comfort and S. Garc'{i}a-Ferreira, Resolvability: a selective survey and some new results, Topology. Appl. 74 (1996), 149-167. https://doi.org/10.1016/S0166-8641(96)00052-1

I. Dahane, L. Dridi and S. Lazaar, F Resolvable spaces, Math. Appl. 1 (2012), 1-9.

I. Dahane, S. Lazaar, T. Richmond and T. Turki, On resolvable primal spaces, Quaest. Math. 42 (2019), 15-35. https://doi.org/10.2989/16073606.2018.1437093

L. Dridi, S.Lazaar and T. Turki, F-door spaces and F-submaximal spaces, Applied General Topology 14 (2013), 97-113. https://doi.org/10.4995/agt.2013.1621

L. Dridi, A. Mhemdi and T. Turki, F-nodec spaces, Applied General Topology 16 (2015), 53-64. https://doi.org/10.4995/agt.2015.3141

O. Echi and S. Lazaar, Reflective subcategories, Tychonoff spaces, and spectral spaces, Top. Proc. 34 (2009),307-319.

L. Feng, Strongly exactly $n$-resolvable space of arbitrarily large dispersion character, Topology. Appl. 105 (2000), 31-36. https://doi.org/10.1016/S0166-8641(99)00034-6

A. Grothendieck and J. Dieudonné, Eléments de géométrie algébrique, Springer-Verlag, Heidelberg, 1971.

A. Grothendieck and J. Dieudonné, Eléments de géométrie algébrique I: le langage des schemas, Inst. Hautes Etudes Sci. Publ. Math. no. 4, 1960. https://doi.org/10.1007/BF02684778

E. Hewitt, A problem of set theoretic topology, Duke Mathematical Journal 10 (1943), 309-333. https://doi.org/10.1215/S0012-7094-43-01029-4

J. F. Kennisson, The cyclic spectrum of a Boolean flow, Theory Appl. Categ. 10 (2002), 392-409.

J. F. Kennisson, Spectra of finitely generated Boolean flow, Theory Appl. Categ. 16 (2006), 434-459.

M. M. Kovar, Which topological spaces have a weak reflection in compact spaces?, Commentationes Mathematicae Universitatis Carolinae 39 (1938), 529-536.

S. Lazaar, On functionally Hausdorff spaces, Missouri J. Math. Sci. 25 (2013), 88-97.

J. W. Tukey, Convergence and uniformity in topology, Annals of Mathematics Studies, no. 2. Princeton University Press, 1940 Princeton, N. J.

R. C. Walker, The Stone-Cech compactification, Ergebnisse der Mathamatik Band 83.

H. Wallman, Lattices and topological spaces, Ann. Math. 39 (1938), 112-126. https://doi.org/10.2307/1968717

Abstract Views

1086
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt